# SDR RAIA2018111350004

- Difficulty date: October 15, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 38-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM FROM FRAMES 38-46 HAS CORROSION..........REMOVED AND REPLACED CENTER OMEGA BEAM FROM FRAMES 38-45
